[BBU] Beattie, R. and Butzmann, H.-P.:
Sequentially determined convergence spaces. Czechoslovak Math. J. 37 (1987), 231–247.
MR 0882596
[BBH] Beattie, R., Butzmann, H.-P. and Herrlich, H.:
Filter convergence via sequential convergence. Comment. Math. Univ. Carolin. 27 (1986), 69–81.
MR 0843421
[FRI] Frič, R.:
Regularity and extension of mappings in sequential spaces. Comment. Math. Univ. Carolin. 15 (1974), 161–171.
MR 0339081
[FKE] Frič, R. and Kent, D.C.:
Regularity and extension of maps. Math. Slovaca (to appear).
MR 1182965
[FKO] Frič, R. and Koutník, V.:
Sequential structures. Convergence Structures and Applications to Analysis. Abh. Akad. Wiss. DDR, Abt. Math.-Naturwiss.-Technik N4, 1979, pp. 37–56.
MR 0614000
[FNO] Frič, R. and Novák, J.:
A tiny peculiar Fréchet space. Czechoslovak Math. J. 34 (1984), 22–27.
MR 0731977
[FVO] Frič, R. and Vojtáš, P.:
Diagonal conditions in sequential convergence. Convergence Structures 1984. Proc. Conf. on Convergence, Bechyně, 1984, Akademie-Verlag, Mathematical Research/Mathematische Forschung Bd. 24, Berlin, 1985, pp. 77–94.
MR 0835474
[FZA] Frič, R. and Zanolin, F.: Strict completions of ${\mathcal L}^{*}_{0}$-groups. Czechoslovak Math. J. (to appear).
[HER] Herrlich, H.:
Sequential structures: Categorical aspects. Convergence Structures 1984. Proc. Conf. on Convergence, Bechyně, 1984, Akademie-Verlag, Mathematical Research/Mathematische Forschung Bd. 24, Berlin, 1985, pp. 165–176.
MR 0835482
[NOR] Novák, J.:
Regular space on which every continuous function is constant. Časapis. Pěst. Mat. Fys. 73 (1948), 56–68. (Czech)
MR 0028576
[NOC] Novák, J.:
Convergence of double sequences. Convergence structures 1984 (Proc. Conf. on Convergence, Bechyně, 1984). (1985), Akademie-Verlag, Mathematical Research/Mathematische Forschung Bd. 24, Berlin, 233–243.
MR 0835491
[PRE] Preuss, G.:
Theory of topological structures. D. Reidel Publ. Co., Dordrecht, pp. 1987.
MR 0937052